# SDR HNAA2021111500554

- Difficulty date: October 15, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 48,145 hours, 45,367 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E885848 - PILOTS BULKHEAD UPPER PIN OUTBD HOLE IS OBLONG. (ON THE REINFORCING STRUCTURE DOUBLER).... REMOVED UNSERVICEABLE PREVIOUS REPAIR AND INSTALLED SERVICEABLE REPAIR FOR PILOTS BULKHEAD UPPER PIN OUTBOARD ( ON THE REINFORCING STRUCTURE) IAW EO1-53-21-0302.
